# SDR MYWA100035

- Difficulty date: February 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,327 hours, 23,690 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dfgs
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTOPILOT WOULD NOT MAINTAIN ALTITUDE IN MODE A OR B.
